# SDR YENA2025041100391

- Difficulty date: April 5, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 68,152 hours, 24,431 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1793,JFK-SFO. 'DIRTY SOCK / MUSK SMELL IN COCKPIT AND MID CABIN ( APU SYSTEM ); REMOVED AND REPLACED COOLING FAN ASSY (8053KM) IAW AMM 49-52-51 OPS CHK AND LEAK CHK OK CLEANED RESIDUAL OIL FROM APU COMPARTMENT AND APU PLENUM SEAL IAW AMM 49-16-00 PERFORMED LEVEL A DECONTAMINATION OF ECS USING APU BLEED IAW AMM 21-00-00 NO SMELL NOTED THIS CLEARS THE MDDR MX-4 UPDATED PLACARD RMVD.'
